# SDR SWAA2023112012112

- Difficulty date: October 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 51,132 hours, 31,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP CAP STRIP CORRODED BETWEEN STA 847-947.5 RBL 21'<[01] RECEIVED NEW AFT CAROG COMPT CAP STRIP STA 847 TO STA 947.5 RBL 21; PN: 453A2611Y3 PO: 2028887. CAP STRIP WILL BE INSTALLED PER TASK CARD TTG8Q00P3774;[02] VERIFIED STEP # 1; CAP STRIP WILL BE INSTALLED PER TASK CARD TTG8Q00P3774
